# SDR FDEA202308231483

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 767-300
- Aircraft serial: 66242
- Aircraft time: 5,230 hours, 2,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E FORMER AT WS OSS 499 FOUND CRACKED. 0000553921 : DAVIES, ANDREW M - 23-AUG-2023 21:02  REMOVED AND REPLACED CRACKED FORMER REF E.A H-5720-T0368947 B PT3.
